Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 53, NWS Jackson, KY

July 14, 2015Elliott County, Fleming County, Rowan County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 14, 2015, 1:13 AM EDT for Elliott County, Fleming County, Rowan County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 1:13 AM EDT (05:13 UTC)
Expired
Jul 14, 2015, 7:15 AM EDT
In force
6 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Elliott County, KY, Fleming County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WGUS53 KJKL 140513
FFWJKL
KYC063-069-205-141115-
/O.NEW.KJKL.FF.W.0053.150714T0513Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
113 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
  ROWAN COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 715 AM EDT TUESDAY
    
* AT 107 AM EDT...DOPPLER RADAR INDICATED SLOW-MOVING THUNDERSTORMS 
  CONTAINING VERY HEAVY RAINFALL MOVING IN FROM THE NORTHWEST. 
  RAINFALL RATES IN SOME OF THE THUNDERSTORMS HAVE EXCEEDED AN INCH 
  AND A HALF PER HOUR. THESE STORMS WILL LIKELY TRACK OVER AREAS 
  THAT HAVE ALREADY SEEN HEAVY RAINFALL FROM MONDAY AFTERNOON. 
  EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND 
  STREAMS...PARTICULARLY IN LOW LYING AREAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  EWING...MOREHEAD...FLEMINGSBURG...SANDY HOOK...GRANGE 
  CITY...CRAINTOWN... MINOR...ELIZAVILLE...GODDARD...PECKS 
  RIDGE...HAYS CROSSING... CHRISTY...WAGNER STORE...RINGOS 
  MILLS...SHARKEY...LYTTEN...NEWFOUNDLAND...CLEARFIELD... 
  MUNSON...HAMM AND HILDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3852 8363 3843 8358 3839 8340 3819 8327
      3819 8324 3827 8317 3821 8301 3817 8293
      3811 8289 3806 8296 3814 8343 3824 8369
      3829 8373 3830 8384 3834 8384 3836 8390
      3845 8398 3849 8393 3846 8385

$$

GEOGERIAN
2 follow-up statements
237 
WGUS73 KJKL 140655
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
255 AM EDT TUE JUL 14 2015

KYC063-069-205-141115-
/O.CON.KJKL.FF.W.0053.000000T0000Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ELLIOTT KY-ROWAN KY-
255 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EDT TUESDAY
FOR FLEMING...ELLIOTT AND ROWAN COUNTIES...

AT 253 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 
CONTAINING MODERATE TO HEAVY RAINFALL MOVING ACROSS THE WARNED AREA. 
SOME LOCATIONS HAVE RECEIVED OVER AN INCH AND A HALF OF RAINFALL 
SINCE 1 AM. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND 
STREAMS...PARTICULARLY IN LOW LYING AREAS.
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...EWING... 
MOREHEAD...FLEMINGSBURG...SANDY HOOK...GRANGE CITY...CRAINTOWN... 
MINOR...ELIZAVILLE...GODDARD...PECKS RIDGE...HAYS CROSSING... 
CHRISTY...WAGNER STORE...RINGOS MILLS...SHARKEY...LYTTEN... 
NEWFOUNDLAND...CLEARFIELD...MUNSON...HAMM AND HILDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3852 8363 3843 8358 3839 8340 3819 8327
      3819 8324 3827 8317 3821 8301 3817 8293
      3811 8289 3806 8296 3814 8343 3824 8369
      3829 8373 3830 8384 3834 8384 3836 8390
      3845 8398 3849 8393 3846 8385

$$

GEOGERIAN
239 
WGUS73 KJKL 141118
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
718 AM EDT TUE JUL 14 2015

KYC063-069-205-141127-
/O.EXP.KJKL.FF.W.0053.000000T0000Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ELLIOTT KY-ROWAN KY-
718 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING FOR FLEMING...ELLIOTT AND ROWAN COUNTIES
HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3852 8363 3843 8358 3839 8340 3819 8327
      3819 8324 3827 8317 3821 8301 3817 8293
      3811 8289 3806 8296 3814 8343 3824 8369
      3829 8373 3830 8384 3834 8384 3836 8390
      3845 8398 3849 8393 3846 8385

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 11:37 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 13, 11:37 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
1137 PM EDT MON JUL 13 2015

.UPDATE...
ISSUED AT 1135 PM EDT MON JUL 13 2015

HOURLY GRIDS HAVE BEEN UPDATED BASED ON RECENT OBSERVATION AND
RADAR TRENDS. AFTER A LULL ANOTHER ROUND OF CONVECTION IS POSSIBLE
TOWARD DAWN. SOME OF THIS COULD PRODUCE HEAVY RAIN AND A SEVERE
THUNDERSTORM OR TWO WILL BE POSSIBLE.

UPDATE ISSUED AT 900 PM EDT MON JUL 13 2015

HOURLY GRIDS HAVE BEEN UPDATED FOR THE RELATIVE LULL IN ACTIVITY
EXPECTED FOR THE NEXT 5 HOURS OR SO INTO THE OVERNIGHT HOURS.
HOWEVER...ADDITIONAL CONVECTION ALREADY ONGOING UPSTREAM FROM IN
NORTH AND NORTHWEST INTO WI SHOULD TRACK TOWARD THE REGION
OVERNIGHT...POSSIBLY CONGEALING INTO AN MCS. THIS SECOND ROUND OF
ACTIVITY COULD PRODUCE DAMAGING WINDS AND A RENEWED THREAT FOR
FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE
TUESDAY EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 417 PM EDT MON JUL 13 2015

LINE OF SEVERE THUNDERSTORMS WITH HIGH WINDS WAS PUNCHING SOUTH
THROUGH THE FORECAST AREA AT MID AFTERNOON. ON ITS PRESENT
TRAJECTORY...MOST OF THE PRECIP WITH IT IT LIKELY TO EXIT SOUTH
AND SOUTHEAST OUT OF THE JKL FORECAST AREA EARLY THIS EVENING.
AFTER THIS...FORECASTING THE DEVELOPMENT AND EVOLUTION OF FUTURE
CONVECTION BECOMES PROBLEMATIC. MODELS DO SUGGEST ADDITIONAL
ACTIVITY WILL FIRE DURING THE NIGHT AND DROP SOUTH INTO THE
FORECAST AREA...BUT DISAGREE ON THE DETAILS. HAVE TENTATIVELY
USED A LIKELY POP...BUT DO NOT HAVE CONFIDENCE IN THE
EVOLUTION/TIMING. WITH THE ATMOSPHERE WORKED OVER BY
THEN...RAINFALL MAY BE A BIGGER CONCERN THAN SEVERE WX DURING THE
NIGHT...ESPECIALLY CONSIDERING POTENTIAL FOR TRAINING CELLS AFTER
THE EVENT THIS AFTERNOON.

THE MAIN UPPER TROUGH AND ASSOCIATED SURFACE SYSTEM WILL PASS BY
TO OUR NE LATE TUESDAY AND TUESDAY EVENING. THE ATMOSPHERE IS
EXPECTED TO BE PRIMED FOR CONVECTIVE DEVELOPMENT AGAIN IN THE
AFTERNOON AND EVENING AHEAD OF THE COLD FRONT ASSOCIATED WITH THE
SYSTEM. FORECAST SOUNDINGS SHOW A POTENTIAL FOR ANOTHER DAY OF
SIGNIFICANT SEVERE WX. INSTABILITY IS EXPECTED TO BE LARGE AGAIN
AND SHEAR SHOULD BE MORE FAVORABLE. AS A RESULT...LARGE HAIL AND
EVEN ISOLATED TORNADOES WILL NEED TO BE CONSIDERED AS MORE
SIGNIFICANT THREATS THAN THEY AREA TODAY.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 305 PM EDT MON JUL 13 2015

THE EXTENDED PERIOD BEGINS WITH A UPPER LEVEL TROUGH MOVING OUT THE
OHIO VALLEY REGION EARLY WEDNESDAY MORNING. THIS WILL ALLOW HIGH
PRESSURE TO BUILD INTO THE SOUTHEASTERN US THROUGH THE WEEKEND.
MODELS THEN INDICATE THAT THE HIGH PRESSURE WILL RETROGRADE WEST
TOWARDS THE FOUR CORNERS REGION AS A NORTHERN STREAM TROUGH DIGS
SEWD INTO THE OH VALLEY BY THE MIDDLE OF NEXT WEEK. HOWEVER...THE
GFS AND ECMWF MODELS DO NOT AGREE WITH THE PLACEMENT OF THE UPPER
LEVEL TROUGH NEXT WEEK. THE GFS KEEPS HIGH PRESSURE OVER THE
SOUTHEASTERN US AND THE TROUGH OVER THE GREAT LAKES WHEREAS THE
ECMWF ALLOWS THE HIGH TO RETROGRADE WEST AND THE TROUGH TO DIG INTO
THE OH VALLEY. SO WITH TWO VARYING SOLUTIONS HAVE STAYED CLOSE TO
CR SUPERBLEND SOLUTION FOR THE SECOND HALF OF THE EXTENDED PERIOD.

AT THE SURFACE...SHOWERS MAY LINGER INTO WEDNESDAY MORNING BUT THEN
THINGS SHOULD CLEAR OUT. EXPECT A COUPLE OF DRY DAYS ON THURSDAY AND
FRIDAY WITH LOWER HUMIDITIES. CHANCES FOR AFTERNOON SHOWERS AND
THUNDERSTORMS RETURN ON SATURDAY AND ARE MAINLY DIURNALLY
DRIVEN...PEAKING IN THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH
THE END OF THE PERIOD. TEMPERATURES WILL REMAIN ABOVE AVERAGE
THROUGH THE PERIOD...TOPPING OUT IN THE UPPER 80S AND LOW 90S. HEAT
INDICIES WILL LIKELY REACH THE 95 TO 100 DEGREE RANGE AS DEW POINTS
WILL INCREASE BACK INTO THE LOWER 70S FOR THE WEEKEND INTO NEXT
WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 840 PM EDT MON JUL 13 2015

LARGELY VFR WITH SOME PATCHY FOG REDUCING CONDITIONS TO MVFR OR
IFR AT TIMES IS ANTICIPATED THROUGH AT LEAST 6Z. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO OCCUR LATER IN THE NIGHT...BUT
TIMING IS UNCERTAIN. VCTS AND MVFR SHRA HAS BEEN INCLUDED IN THE
TAFS BETWEEN ABOUT 6Z AND 13Z AT THE TAF SITES. ANY CONVECTION
COULD BRING VIS AND OR CIGS DOWN TO NEAR AIRPORT MINS BRIEFLY IF A
SITE TAKES A DIRECT HIT. CIGS AND VIS SHOULD IMPROVE TO VFR BY
15Z...BUT THEN BY 20Z AS THE NEXT WAVE MOVES IN CONDITIONS SHOULD
ONCE AGAIN DETERIORATE. LARGE HAIL AND STRONG WIND GUSTS ARE
POSSIBLE WITH BOTH ROUNDS OF CONVECTION. WINDS SHOULD GENERALLY BE
LIGHT THROUGH 15Z...AND THEN PICK UP TO 10 TO 15KT RANGE

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JP
SHORT TERM...HAL
LONG TERM...JVM
AVIATION...JP
Hazardous weather outlook, Jul 13, 9:12 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
912 PM EDT MON JUL 13 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-150415-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
912 PM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. THESE
STORMS MAY PRODUCE DAMAGING WINDS...BUT THE THREAT OF FLOODING
RAINS MAY BE THE GREATEST CONCERN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY AND TUESDAY NIGHT...AND
MAY BE SEVERE. THEY COULD BRING LARGE HAIL...DAMAGING WIND...AND
ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN
FLASH FLOODING. ANY LINGERING THUNDERSTORMS SHOULD END ON
WEDNESDAY. THUNDERSTORMS WILL AGAIN BE A POSSIBILITY AT TIMES
FROM FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF LARGE
HAIL...DAMAGING WIND...OR FLOODING THROUGH TUESDAY NIGHT.

HAL/JP

In the hours before

Local storm report, Jul 13, 8:32 PM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
832 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     1 S VANCLEVE            37.61N 83.41W
07/13/2015                   BREATHITT          KY   NWS EMPLOYEE

            A TREE WAS BLOWN DOWN NEAR THE VANCLEVE FIRE DEPT.

&&

JP
Local storm report, Jul 13, 8:39 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
839 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     VIRGIE                  37.33N 82.58W
07/13/2015                   PIKE               KY   PUBLIC

            A TREE WAS BLOWN DOWN.

&&

JP
Local storm report, Jul 13, 8:44 PM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
844 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     CLIMAX                  37.47N 84.23W
07/13/2015                   ROCKCASTLE         KY   PUBLIC

            A TREE WAS BLOWN DOWN.

&&

JP
Local storm report, Jul 13, 8:47 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
847 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     NON-TSTM WND DMG PAINTSVILLE             37.82N 82.81W
07/13/2015                   JOHNSON            KY   PUBLIC

            A TREE WAS BLOWN DOWN ON A POWERLINE.

&&

JP
Local storm report, Jul 13, 8:55 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
855 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     1 NNE BRUIN             38.20N 83.01W
07/13/2015                   ELLIOTT            KY   PUBLIC

            A SHED WAS DESTROYED AND TREES FELL AT THE SAME RESIDENCE
            WITH ONE FALLING ONTO THE HOME.

&&

JP
Local storm report, Jul 13, 9:17 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
917 PM EDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     JACKSON                 37.56N 83.38W
07/13/2015                   BREATHITT          KY   NWS EMPLOYEE

            TREE DOWN ON HOUSE IN THE PICNIC HILL SUBDIVISION.

&&

JMWIX

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:53 AM EDTFlash Flood WarningJKLBath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more6 hr
Jul 14, 1:57 AM EDTSpecial Weather StatementJKLBath, Montgomery33 min
Jul 14, 2:31 AM EDTSpecial Weather StatementJKLElliott, Morgan, Rowan44 min
Jul 14, 2:40 AM EDTFlash Flood WarningJKLFloyd, Johnson, Martin, Pike6 hr
Jul 14, 2:49 AM EDTFlash Flood WarningJKLMagoffin, Menifee, Montgomery, Morgan, Powell, Wolfe6 hr
Jul 14, 3:23 AM EDTFlash Flood WarningJKLBreathitt, Estill, Lee, Powell, Wolfe6 hr
Jul 14, 3:33 AM EDTSpecial Weather StatementJKLJackson27 min
Jul 14, 3:36 AM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more4 hr
Jul 14, 3:59 AM EDTSpecial Weather StatementJKLJackson46 min
Jul 14, 4:04 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Laurel, Leslie, Owsley and 2 more4 hr
Jul 14, 4:48 AM EDTAreal Flood AdvisoryJKLHarlan, Knott, Leslie, Letcher, Perry4 hr
Jul 14, 4:52 AM EDTAreal Flood AdvisoryJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more4 hr
Jul 14, 4:56 AM EDTSevere Thunderstorm WarningJKLHarlan, Letcher, Perry25 min
Jul 14, 5:32 AM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, Laurel, Whitley4 hr
Jul 14, 6:05 AM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more40 min
Jul 14, 6:10 AM EDTFlash Flood WarningJKLBreathitt, Clay, Estill, Jackson, Knox, Laurel and 5 more3 hr
Jul 14, 6:41 AM EDTSevere Thunderstorm WarningJKLBell, Clay, Jackson, Knox, Laurel, Leslie and 5 more49 min
Jul 14, 6:46 AM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne, Whitley4 hr
Jul 14, 7:08 AM EDTFlash Flood WarningJKLBell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more4 hr
Jul 14, 7:16 AM EDTSevere Thunderstorm WarningJKLBell, Harlan, Knox, Leslie29 min
Jul 14, 7:24 AM EDTAreal Flood AdvisoryJKLBell, McCreary, Wayne, Whitley4 hr
Jul 14, 7:45 AM EDTAreal Flood AdvisoryJKLBath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more3 hr
Jul 14, 8:37 AM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Martin, Pike3 hr
Jul 14, 8:41 AM EDTAreal Flood AdvisoryJKLMagoffin, Menifee, Montgomery, Morgan, Powell, Wolfe3 hr
Jul 14, 9:01 AM EDTSpecial Weather StatementJKLClay, Knox, Laurel, Pulaski59 min
Jul 14, 9:06 AM EDTFlash Flood WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more7 hr
Jul 14, 9:10 AM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle33 min
Jul 14, 9:13 AM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Jackson, Laurel, Lee, Owsley and 1 more3 hr
Jul 14, 9:39 AM EDTAreal Flood WarningJKLLee6 hr
Jul 14, 10:25 AM EDTSpecial Weather StatementJKLBell, Knox, Laurel, Pulaski65 min
Jul 14, 10:38 AM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle52 min
Jul 14, 10:47 AM EDTSevere Thunderstorm WarningJKLBell, Knox43 min
Jul 14, 10:57 AM EDTFlash Flood WarningJKLBell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more5 hr
Jul 14, 10:59 AM EDTRiver Flood AdvisoryJKLLee3 days
Jul 14, 10:59 AM EDTRiver Flood AdvisoryJKLEstill3 days
Jul 14, 11:28 AM EDTAreal Flood AdvisoryJKLJohnson3 hr
Jul 14, 11:29 AM EDTSpecial Weather StatementJKLMcCreary, Wayne61 min
Jul 14, 11:30 AM EDTSpecial Weather StatementJKLBell, Knox, Laurel60 min
Jul 14, 11:44 AM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne, Whitley61 min
Jul 14, 11:55 AM EDTRiver Flood AdvisoryJKLEstill, Powell71 hr
Jul 14, 12:10 PM EDTAreal Flood WarningJKLJackson, Rockcastle6 hr
Jul 14, 12:13 PM EDTTornado WarningJKLMcCreary, Wayne, Whitley30 min
Jul 14, 12:45 PM EDTSevere Thunderstorm WarningJKLMcCreary, Whitley30 min
Jul 14, 12:58 PM EDTAreal Flood AdvisoryJKLBell, McCreary, Wayne, Whitley4 hr
Jul 14, 1:01 PM EDTSpecial Weather StatementJKLBell29 min
Jul 14, 2:11 PM EDTSpecial Weather StatementJKLWayne49 min
Jul 14, 3:50 PM EDTAreal Flood WarningJKLBell, Clay, Harlan, Knox, Laurel, Leslie and 2 more6 hr
Jul 14, 4:19 PM EDTRiver Flood AdvisoryJKLBell28 hr
Jul 14, 5:16 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Fleming, Morgan, Rowan59 min
Jul 14, 5:29 PM EDTAreal Flood AdvisoryJKLBath, Elliott, Fleming, Menifee, Morgan, Rowan2 hr
Jul 14, 5:45 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more30 min
Jul 14, 5:54 PM EDTSevere Thunderstorm WarningJKLBath, Elliott, Fleming, Johnson, Magoffin, Menifee and 2 more66 min
Jul 14, 6:12 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Morgan, Wolfe63 min
Jul 14, 6:13 PM EDTFlash Flood WarningJKLBath, Elliott, Floyd, Johnson, Magoffin, Martin and 3 more6 hr
Jul 14, 6:47 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 4 more73 min
Jul 14, 6:54 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Martin and 7 more6 hr
Jul 14, 7:08 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Lee, Menifee, Perry, Powell and 1 more52 min
Jul 14, 7:32 PM EDTSpecial Weather StatementJKLJackson, Rockcastle28 min
Jul 14, 7:37 PM EDTAreal Flood AdvisoryJKLBreathitt, Clay, Estill, Harlan, Jackson, Lee and 6 more5 hr
Jul 14, 7:39 PM EDTSpecial Weather StatementJKLClay, Jackson, Lee, Owsley, Perry36 min
Jul 14, 7:47 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more43 min
Jul 14, 7:50 PM EDTFlash Flood WarningJKLBreathitt, Clay, Estill, Harlan, Jackson, Knott and 7 more4 hr
Jul 14, 7:53 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Harlan, Knott, Letcher, Perry and 1 more67 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.